Differential and Integral Equations

Viscosity supersolutions of the evolutionary $p$-Laplace equation

Peter Lindqvist and Juan J. Manfredi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 20, Number 11 (2007), 1303-1319.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations


Lindqvist, Peter; Manfredi, Juan J. Viscosity supersolutions of the evolutionary $p$-Laplace equation. Differential Integral Equations 20 (2007), no. 11, 1303--1319. https://projecteuclid.org/euclid.die/1356039290

Export citation